Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Took metoprotol thrice in a day. What to do?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2801 Questions
i might have by error taken one 25 mg metoprotol in the morning and then another one at 5 p.m. and a THIRD one at 6 p.m A total of three in one day. What should I do moving forwad?
Posted Tue, 22 Oct 2013 in Medicines and Side Effects
Answered by Dr. Seikhoo Bishnoi 46 minutes later
Brief Answer:

Detailed Answer:
Welcome to XXXXXXX

Metoprolol is a beta blocker drug. It is prescribed for high blood pressure. It is a good and safe drug with good brain permeability. You have taken 3 doses in a day and fortunately it is not very high dose. There is no need to worry. You may feel a little numbness in arms and feet along with mild giddiness but this will go in few hours and this is also rare.
Watch for your heart rate, if pulse rate go below 50 then there is need to consult a doctor otherwise there is no need to worry. Increase your fluid intake for some time to avoid such side effects.

Hope this helps you, if you have more queries you can ask again in follow up.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor